# SDR DALA13060029215

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 45,399 hours, 24,528 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VERTICAL STABILIZER INSPECTION, FOUND RIGHT INTERNAL ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE AND FASTENERS IAW DWG 5912188 AND SRM 51-30.
